# SDR DALA2014070803956

- Difficulty date: July 3, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 814, LONGERON 23L CORROSDED.  REMOVED, FABRICATED AND INSTALLED STRAP IAW SRM 51-10-03 AND DWG  5911423, REV CD.
